# SDR C2XA08ON116

- Difficulty date: April 17, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 8,711 hours, 4,897 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - BAG FIRE DETECTION TEST LIGHT WILL NOT ILLUMINATE.  MX PERSONNEL REMOVED AND REPLACED RELAYS K0629, K0625, AND K0630 OPERATIONALLY CHECKED SATISFACTORY, AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
